# SDR 20001204AP002

- Difficulty date: June 21, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N804MA
- Make and model: Boeing 727225
- Aircraft serial: 22435
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER, REAR SPAR, UPPER SURFACE HAS SEVERAL SPOTS OF EXFOLIATED CORROSION.  ACCOMPLISHED REPAIR OF RIGHT HORIZONTAL STABILIZER IAW MIAMI AIR DWG K93-R01REVA DATED 6/23/200.  (M)
